RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 201, Pages 219–230 (Mi tm1385)  

This article is cited in 2 scientific papers (total in 2 papers)

On the systems consisting of subsets of root function of two distinct boundary value problems

V. A. Il'in, E. I. Moiseev


Full text: PDF file (771 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1994, 201, 183–192

Bibliographic databases:

UDC: 517.927.25+517.5
Received in December 1990

Citation: V. A. Il'in, E. I. Moiseev, “On the systems consisting of subsets of root function of two distinct boundary value problems”, Investigations in the theory of differentiable functions of many variables and its applications. Part 15, Trudy Mat. Inst. Steklov., 201, Nauka, Moscow, 1992, 219–230; Proc. Steklov Inst. Math., 201 (1994), 183–192

Citation in format AMSBIB
\Bibitem{IliMoi92}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper On the systems consisting of subsets of root function of two distinct boundary value problems
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~15
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 201
\pages 219--230
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1291997}
\zmath{https://zbmath.org/?q=an:0819.47059}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1994
\vol 201
\pages 183--192


Linking options:
  • http://mi.mathnet.ru/eng/tm1385
  • http://mi.mathnet.ru/eng/tm/v201/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorelov V.A., “On the Systems Consisting of Finite and Infinite Number of Root Functions of Different Boundary–Value–Problems”, Doklady Akademii Nauk, 323:6 (1992), 1007–1011  mathnet  mathscinet  zmath  isi
    2. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:230
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019